IJPAM: Volume 107, No. 3 (2016)


Anju Panwar$^1$, Anita$^2$
$^{1,2}$Department of Mathematics
Maharshi Dayanand University
Rohtak, 124001, Haryana, INDIA

Abstract. In this paper we prove fixed point theorem for multivalued mappings without the assumption of normality in cone $b$-metric spaces. The result not only directly improve some fixed point results in cone metric spaces and $b$-metric spaces, but also expand and generalize some previous results in cone metric spaces. We also give an example in support of the main result.

Received: October 5, 2015

Key Words and Phrases: cone $b$-metric spaces, non-normal cone, multivalued mapping and fixed points

Download paper from here.

DOI: 10.12732/ijpam.v107i3.7 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 107
Issue: 3
Pages: 589 - 596

$b$-METRIC SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).